# SDR ORJA9723

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EGRESS LIGHT BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IN ROW 7.  OPS CHECK GOOD.  (X)
